MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number M00547540
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent obstruction within device.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.Post procedure, on (b)(6) 2026, the patient came for a scheduled stent removal.Upon ercp it was found that there was tissue ingrowth on the distal flare of the stent.The physician had to pull scope out to remove the stent.The procedure was completed using an unspecified alternate method.There were no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent obstruction within device.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent obstruction within device.The device was not returned as the device was disposed; therefore, a technical analysis could not be performed.However, stent obstruction within device is noted within the instructions for use (ifu) as a possible adverse event associated with the use of the device.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.Labeling review: a labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.Additionally, stent obstruction within device is noted within the instructions for use (ifu) as a known possible adverse event related to the use of the device.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
WALLFLEX BILIARY PLUS RX STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24490510
Report Number3005099803-2026-00781
Device Sequence Number10676708
Product Code FGE
UDI-Device Identifier00191506044527
UDI-Public(01)00191506044527(17)270714(10)36960828
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547540
Device Catalogue NumberM00547540
Device Lot Number0036960828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown